# SDR SWIA202157882

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL 9 FLOOR BEAM CAP OUTBOARD FLANGE HAS SPOTS OF CORROSION BETWEEN FS589 AND FS621.     (C-CHECK RO 4/25/2021)    REMOVED CORROSION ON LBL 9 FLOOR BEAM CAP OUTB`D FLANGE BETWEEN FS 589 AND FS 621 REF CRJ200 SRM 51-21-06 / ORIGINAL MATERIAL THICKNESS OF FLOOR BEAM FLANGE IS 0.050, REF. CRJ 200 SRM 51-31-59 FIG. 3 PAGE 21, LOWEST REMAINING THICKNESS AFTER BLENDED OUT 0.038 PER NDT REPORT, MATERIAL LOSS 0.012, ALLOWABLE  DEPTH CORROSION REMOVAL 0.020 FOUND WITHIN LIMITS AT UNSHADED ZONES PER FIG.1, FROM FS605.00- FS621.00 SHADED ZONES FIG. 2 LOWEST REMAINING THICKNESS AFTER BLENDED OUT 0.044 PER NDT REPORT,  MATERIAL LOSS 0.006, ALLOWABLE CORROSION REMOVAL 0.005 FOUND OUT OF LIMITS. REF. REO 601R-53-00-005, REV-B DATED 2011/01/06 / COMPLIED WITH MHIRJ REO 601R-53-61-7614 REV -- 2021-03-26 / COMPLIED WITH TASK CARD 51-900-1003-SKY
